Micronor and bleeding for 5 weeks :(

Metformin, Dianette, Yasmin, Clomid, Herbals, Yoga, Acupuncture, Oils, etc

Moderators: thebuzz, Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia

Micronor and bleeding for 5 weeks :(

Postby lala_81 » Fri Mar 04, 2016 11:15 am

Hi ladies,

I hope you can help me and shed some light on my situation as the Dr I seen the other day was not interested in my issues and basically dismissed my worries.

OK here goes;

After having my son 3 years ago I was put on Micronor as I suffered with migraines and the Dr suggested that the mini pill was the best option for this and also to help my PCOS.
I was on it for years with no issue and it was heaven having no periods at all really but for the past 5 weeks I have had none stop bleeding not heavy that I go through pads but its more then spotting and occasionally clotty. I am consistent with taking the pill at the correct time so unsure why this is happening. Im hoping its my body rejecting the pill and not something gruesome.
However I have gained a stone in weight over the past 6 months so I am now over 11st so not sure if this will lessen the effects of the pill and had a pretty stressful year to start, losing my grandad and being made redundant so stress could also be a factor.
I went to the Dr and she basically was no help at all, I explained that I was over 11st and heard that the pill isn't as effective over this weight so I asked if I should up my dose to 2 pills a day until I lose weight but she said I was on the highest dose which is b*llocks as I'm on the normal dose. She asked what I wanted to do.....what do I want to do..........are you serious!!! I want the bleeding to stop that's what I want!!
So cut a long story short she suggested getting STI checks done and get a pregnancy test then they will look into possibly changing my pill if all comes back clear. So I have done a pregnancy test which came back negative and waiting for Chlamydia results, which I am sure will come back clear as my partner and I had checks before we got together over 6 years ago.

What I want to know is have any of you been in this situation that you have been on the pill for a long time and then it starts kicking off and causing bleeding?

Is the mini pill like a normal pill and able to stop bleeding?

Sorry for the long rant

Thanks in advance
xx
lala_81
 
Posts: 1
Joined: Fri Mar 04, 2016 10:09 am

Return to Medications & Complementary Therapies

Who is online

Users browsing this forum: No registered users and 2 guests

cron